Alexandr Kazda
Titolo
Citata da
Citata da
Anno
Maltsev digraphs have a majority polymorphism
A Kazda
European Journal of Combinatorics 32 (3), 390-397, 2011
252011
Absorption and directed Jˇnsson terms
A Kazda, M Kozik, R McKenzie, M Moore
Don Pigozzi on Abstract Algebraic Logic, Universal Algebra, and Computerá…, 2018
232018
Convergence in M÷bius number systems
A Kazda
Integers 9 (3), 261-279, 2009
152009
M÷bius number systems based on interval covers
P Kůrka, A Kazda
Nonlinearity 23 (5), 1031, 2010
122010
Even delta-matroids and the complexity of planar Boolean CSPs
A Kazda, V Kolmogorov, M RolÝnek
Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discreteá…, 2017
82017
Taylor term does not imply any nontrivial linear one-equality Maltsev condition
A Kazda
Algebra universalis 80 (1), 9, 2019
62019
Deciding absorption
L Barto, A Kazda
International Journal of Algebra and Computation 26 (05), 1033-1060, 2016
42016
CSP for binary conservative relational structures
A Kazda
Algebra universalis 75 (1), 75-84, 2016
42016
Deciding some Maltsev conditions in finite idempotent algebras
A Kazda, M Valeriote
arXiv preprint arXiv:1704.05928, 2017
32017
The chain relation in sofic subshifts
A Kazda
Fundamenta Informaticae 84 (3, 4), 375-390, 2008
32008
-permutability and linear Datalog implies symmetric Datalog
A Kazda
arXiv preprint arXiv:1508.05766, 2015
22015
The word problem for free adequate semigroups
M Kambites, A Kazda
International Journal of Algebra and Computation 24 (06), 893-907, 2014
22014
Symbolic representations of compact spaces
A Kazda
Univerzita Karlova, Matematicko-fyzikßlnÝ fakulta, 2009
22009
Deciding the existence of minority terms
A Kazda, J Opršal, M Valeriote, D Zhuk
Canadian Mathematical Bulletin, 1-17, 2019
12019
Constraint satisfaction problem and universal algebra
A Kazda
Univerzita Karlova, Matematicko-fyzikßlnÝ fakulta, 2013
12013
On continuous weighted finite automata
J Kari, A Kazda, P Steinby
Linear algebra and its applications 436 (7), 1791-1824, 2012
12012
Complexity of the homomorphism extension problem in the random case
A Kazda
arXiv preprint arXiv:1106.0663, 2011
12011
Representing real numbers in M÷bius number systems
A Kazda, P K¨rka
Actes des rencontres du CIRM 1 (1), 35-39, 2009
12009
Representing real numbers in M÷bius number systems
A Kazda, P K¨rka
Actes des rencontres du CIRM 1 (1), 35-39, 2009
12009
Deciding the existence of quasi weak near unanimity terms in finite algebras
A Kazda
arXiv preprint arXiv:2002.06083, 2020
2020
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20